Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking BP medicine. Leg weakness and pain. History of prostate cancer. Any thoughts?

My Father is 89 years old and taking blood pressure medicine. We have been keeping him at home; however, lately his legs are becoming weaker and weaker. He is using a walker to go from bed to chair to bathroom, but now he cannot even do that. He previously was diagnosed with prostate cancer - a year a half ago decided to stop treating for this. He recently has complained about pain in his upper leg. We are going to take him in; however, wondering if weak legs would be sign of prostate cancer coming back or normal aging process. He eats but not a lot, in the last 5mths he has lost 15 lbs. Any thoughts?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The weakness in the legs could be related to a neurological disorder or a nerve root compression at the level of lumbar spine. Consulting a neurologist will help.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor